@article{(Open Science Index):https://publications.waset.org/pdf/6547,
	  title     = {Adaptation of Iterative Methods to Solve Fuzzy Mathematical Programming Problems},
	  author    = {Ricardo C. Silva and  Luiza A. P. Cantao and  Akebo Yamakami},
	  country	= {},
	  institution	= {},
	  abstract     = {Based on the fuzzy set theory this work develops two
adaptations of iterative methods that solve mathematical programming
problems with uncertainties in the objective function and in
the set of constraints. The first one uses the approach proposed by
Zimmermann to fuzzy linear programming problems as a basis and
the second one obtains cut levels and later maximizes the membership
function of fuzzy decision making using the bound search method.
We outline similarities between the two iterative methods studied.
Selected examples from the literature are presented to validate the
efficiency of the methods addressed.},
	    journal   = {International Journal of Mathematical and Computational Sciences},
	  volume    = {2},
	  number    = {8},
	  year      = {2008},
	  pages     = {614 - 619},
	  ee        = {https://publications.waset.org/pdf/6547},
	  url   	= {https://publications.waset.org/vol/20},
	  bibsource = {https://publications.waset.org/},
	  issn  	= {eISSN: 1307-6892},
	  publisher = {World Academy of Science, Engineering and Technology},
	  index 	= {Open Science Index 20, 2008},
	}